MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 CRURASOFT PATCH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 CRURASOFT PATCH; SURGICAL MESH
Catalog Number 0116001
Medical Device Problem Codes Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240); Injury (2348); Disability (2371)
Date of Event 03/18/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided, a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard crurasoft patch and bard/davol allomax on (b)(6) 2006 and/or (b)(6) 2010.As reported, the patient is making a claim for an adverse patient outcome against the bard crurasoft patch.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of unspecified bard crurasoft patch and bard/davol allomax on (b)(6) 2006 and/or (b)(6) 2010.As reported, the patient is making a claim for an adverse patient outcome against the bard crurasoft patch.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2006 ¿ patient was diagnosed with disrupted nissen fundoplication with hiatal hernia thereby underwent laparoscopic repair with implant of crurasoft patch (device 1).Per operative notes, ¿hiatal hernia and adhesions was reduced.A small crurasoft patch (device 1) was placed over the diaphragmatic hiatus and tacked.¿ (b)(6) 2010 ¿ patient was diagnosed with recurrent hiatal hernia thereby underwent laparoscopic repair with removal of crurasoft patch (device 1) and an implant of allomax surgical graft (device 2).Per operative notes, ¿adhesions were taken down.A crurasoft patch (device 1) was removed.The allomax surgical graft (device 2) was anchored along each side of the hiatus.Fundoplication was performed with a superior anchoring sutures.¿.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CRURASOFT PATCH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key10482449
Report Number1213643-2020-07782
Device Sequence Number16848029
Product Code FTL
UDI-Device Identifier00801741030833
UDI-Public(01)00801741030833(10)43BQD791
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K022350
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2010
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0116001
Device Lot Number43BQD791
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age46 YR
Patient SexFemale